# SDR SWAA2023090790526

- Difficulty date: August 19, 2023
- Submitted: September 7, 2023
- Operation: Air carrier
- Aircraft: N8547V
- Make and model: Boeing 737-8H4
- Aircraft serial: 63572
- Aircraft time: 19,953 hours, 9,831 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING DEFLECTION CONTROL RIB TO UPPER T/E PANEL SUPPORT ANGLE ATTACH CLIP IS CRACKED.<[01] REMOVED DAMAGED CLIP FOR REPLACEMENT; LOCATED; AND DRILLED PER SRM 51-40-02 AND SRM 51-40-05.;[02] REMOVED AND REPLACED RT WING DEFLECTION CONTROL RIB TO UPPER T/E PANEL SUPPORT ANGLE ATTACH CLIP PER SRM 51-40-02.;[03] VERIFIED C/A #1 AND #2.
